# SDR MWEA99061

- Difficulty date: February 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N203ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47673
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 9910010506
- Condition: Damaged
- Location: Ws 109
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DAMAGED HOLE AT RIGHT WING STATION 109.0 AFT SPAR.  MTC INSTALLED TEMPORARY REPAIR STRAP.
